# SDR DALA2023112809755

- Difficulty date: November 27, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 49,726 hours, 34,751 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON L2L AND STA Y 1133 AT AFT ACCESORY COMPARTMENT. SUMMARY OF NRC 00496: LONGERON L2L AND STA Y 1133 AT AFT ACCESORY COMPARTMENT WAS REPAIRED PER B717-200 SRM-53-00-05-2R-2 PAR 5, FIG 201. (LP #0083405)
